# SDR DALA2020030601666

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 54,281 hours, 37,993 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LONGERON 26LT, FORWARD AND AFT SIDE STA 1002. NRC 054-0008:5331-2001/060 00367: REPAIR COMPLIED WITH REF B717 SRM 53-00-05-2R PROCED 2 AND ER/A 585769- 14 REV O. (LP #1517266)
